# SDR AU510001836

- Difficulty date: October 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID.  INVESTIGATION FOUND A FAILED O-RING SEAL AT THE PIPE CONNECTOR ON NR 2 HIGH PRESSURE MANIFOLD.  THIS PIPE SUPPLIES GREEN SYSTEM HIGH PRESSURE FLUID THROUGH THE STANDBY GENERATOR ISOLATION VALVE.
